Mathematical Institute eLibrary of Mathematical Instituteof the Serbian Academy of Sciences and Arts Mathematical Institute
> Home / All Journals / Journal /
 
Front Page Kragujevac Journal of MathematicsPublisher: Prirodno-matematički fakultet Kragujevac, KragujevacISSN: 1450-9628Issue: 40_2Date: 2016Journal Homepage
 

Chen-Like Inequalities on Lightlike Hypersurface of a Lorentzian Product Manifold with Quarter-Symmetric Nonmetric Connection 146 - 164
Nergi̇z (Önen) Poyraz and Erol Yasar  
AbstractKeywords: Lightlike hypersurface; Lorentzian manifold; Quarter-symmetric nonmetric connection; Curvature; Ricci curvatureMSC: 53B05; 53B15; 53C40; 53C042; 53C50
On a Convexity Property 166 - 171
Slavko Simić  
AbstractKeywords: Continuous convex functions; Pre-Hermite-Hadamard inequalities; Generalization of Hermite-Hadamard inequalityMSC: 39B62 26D15
Fractional Hermite-Hadamard Type Inequalities for Functions Whose Second Derivative are $(s,r)$-Convex in the Second Sense 172 - 191
K. Boukerrioua, T. Chiheb and B. Meftah  
AbstractKeywords: Hermite-Hadamard inequality; convex functions; Riemann-Liouville integral operatorMSC: 26D15 26D20; 39A12
A Remark on the Paper ``On Weakly Symmetric Spacetimes'' (Kragujevac J. Math. 36(2) (2012), 299-308) 192 - 193
Kanak Kanti Baishya  
AbstractKeywords: Weakly symmetric spacetimesMSC: 53C15; 53C25
Bergman-Type Integral Operators on Semiproducts of the Tube Domains over Symmetric Cones and Multifunctional Analytic Spaces 194 - 222
S. Kurilenko and R. Shamoyan  
AbstractKeywords: Bergman-type integral operators; tubular domains; analytic functions; Bergman-type spaces; multifunctional analytic spaces in tubular domainsMSC: 32A07 32A10; 32A37
High Dimensional Fractional Coupled Systems: New Existence and Uniqueness Results 224 - 236
Louiza Tabharit and Zoubir Dahmani  
AbstractKeywords: Banach contraction principle; Caputo derivative; fixed point; differential equation; existence; uniquenessMSC: 30C45; 39B72; 39B82
The Hight Order Lane-Emden Fractional Differential System: Existence, Uniqueness and Ulam Type Stabilities 238 - 259
Amele Taieb and Zoubir Dahmani  
AbstractKeywords: Caputo derivative; fixed point; differential equation; existence; uniqueness; Ulam-Hyers stability; generalized Ulam-Hyers stabilityMSC: 30C45 39B72; 39B82
The Optimal Hyperball Packings Related to the Smallest Compact Arithmetic 5-Orbifolds 260 - 270
Jeno Szirmai  
AbstractKeywords: Hyperbolic geometry; hypersphere packings; prism tilings; density; compact arithmetic orbifoldsMSC: 52C17 52C22; 52B15
Remarks on Theorems for Cyclic Quasi-Contractions in Uniformly Convex Banach Spaces 272 - 279
N. V. Dung and S. Radenović  
AbstractKeywords: cyclic quasi-contraction; fixed point; uniformly convex Banach spaceMSC: 47H10; 54E35 54H25
Article page: 12>>




Remote Address: 54.81.45.122 • Server: elib.mi.sanu.ac.rsHTTP User Agent: CCBot/2.0 (http://commoncrawl.org/faq/)